# SDR U2RA202009086003

- Difficulty date: July 6, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 101,195 hours, 15,251 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Web
- Part number: 65B07895131
- Condition: Cracked
- Location: Zone 500
- Part time: 101,195 hours, 15,251 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF TASK CARD 57-820-01-01, A CRACK WAS NOTED ON LEFT WING CENTER LEADING EDGE NOSE BEAM INBOARD UPPER AT ILES 693.5, UPPER CHORD, LOWER CHORD, AND WEB.  ACCOMPLISHED REPAIR IN ACCORDANCE WITH FLIGHT VEHICLES CONSULTING INC ENGINEERING ORDER NUMBER 20320-2.  CHORD P/N 65B07895-131, CHORD P/N 65B07895-171, WEB P/N 65B07895-137.
